Heavy side effect after stopping birth control pill.
Hello, I am 31 years old female. I have been on the pill since I was 22 years old to avoid pregnancy. I recently stopped taking it in January because of how increasingly moody and agitated it seemed to be making me. I also figured I might lose a little weight upon stopping it. I feel much better, but no matter what I do. Normally I'm around 145 so I actually gained weight after stopping the pill. I've been dieting and exercising a lot in the last few months, and it's frustrating that all of my efforts to lose are in vain ever since stopping birth control. Has anyone else had a similar experience? What can I do? I am trouble losing weight.
@tyshion Hi, it is known as post-birth control syndrome. When you stop taking hormonal birth control, it's normal to experience some side effects as your body adjusts without synthetic hormones. Post-birth control syndrome is not an official medical diagnosis, but many people with a uterus experience unwanted symptoms in the weeks and months after discontinuing hormonal contraceptives. women who used a progestin-only type like injections, hormonal IUDs, or pills may have gained a few pounds. If you want to lose weight, though, you’ll probably get more results from a better diet and more exercise than from going off your birth control. Thanks!